# SDR AU000213

- Difficulty date: March 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 3040636
- Condition: Worn
- Location: Fuel Dist
- Part time: 276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FUEL PIPE CHAFED ON STARTER/GENERATOR DUCT.
